MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTION® MP? CS INSERT SIZE 7 STANDARD 10MM LEFT; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTION® MP? CS INSERT SIZE 7 STANDARD 10MM LEFT; KNEE COMPONENT
Model Number EIS7S10L
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient was revised due to infection revision njr number: 5064705.Side: l.Primary asa: p2 - mild disease not incapacitating.Products not revised: product id: lot number: qty: efsrn7pl 1929852 1; etpkn7sl 1923445 1.

Brand Name
EVOLUTION® MP? CS INSERT SIZE 7 STANDARD 10MM LEFT
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key16751598
Report Number3010536692-2023-00085
Device Sequence Number8627378
Product Code HRY
UDI-Device IdentifierM684EIS7S10L1
UDI-PublicM684EIS7S10L1
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K093552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEIS7S10L
Device Catalogue NumberEIS7S10L
Device Lot Number1895570
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2023
Initial Report FDA Received Date04/17/2023
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown